MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DALL MILES VIT 2.0MM CABLE; CERCLAGE, FIXATION

STRYKER ORTHOPAEDICS-MAHWAH DALL MILES VIT 2.0MM CABLE; CERCLAGE, FIXATION
Catalog Number 6704-8-240
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision procedure of proximal femur gmrs.Multiple previous revisions; cables implanted during procedure (b)(6) 2023.No details available of procedures prior to this date.Dall miles cable had snapped and frayed in the patient.Cables and cable grip removed and frayed metal removed under x ray guidance.No new implants were put in.All of the items are still in patient except for the cables and cable grip which were removed during this event.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.

Brand Name
DALL MILES VIT 2.0MM CABLE
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21263920
Report Number0002249697-2025-00131
Device Sequence Number9413029
Product Code JDQ
UDI-Device Identifier07613327036497
UDI-Public07613327036497
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K945294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6704-8-240
Device Lot Number99509605
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR
Patient SexUnknown